# SDR DALA1033755654

- Difficulty date: November 23, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 26,918 hours, 10,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, FOUND AFT RIGHT LOWER EMERGENCY EXIT LIGHT L637 NOT ILLUMINATED.  REPLACED RACK ASSEMBLY M737.  OPS CHECK GOOD.
